ptenes

Publicações de Docentes

Publicações 2013

1. KONDO, CEZAR I., Alex F. Rossini, Alex F.. Existence of Travelling Waves for Diffusive-Dispersive Conservation Laws.  Elletronic Journal of Differential Equations, Vol. 2013 (2013), No. 39. pp. 1-15 .

2. PAIVA, F. O. DE; RODRIGUES, R. DA SILVA. Existence and Multiplicity of Solutions to Strongly Indefinite Hamiltonian system involving critical Hardy-Sobolev Exponents.  Elletronic Journal of Differential Equations, Vol. 2013 (2013), No 69, pp 1-17.

3. MEREU, ANA CRISTINA; Teixeira, Marco Antonio.  Reversibility and branching of Periodic orbits. Discrete and Continuous Dynamical Systems, 33(2013), no. 3, pp 1177-1199.

4. TÖBEN, DIRK,  Alexandrino, Marcos M, Briquet, Rafael. Progress in the theory of singular Riemannian foliations, Differential Geometry and Its Applications, Vol. 31(2013) pp. 248-267.

5. Dajczer, M; Florit, L. TOJEIRO, R. Euclidean hypersurfaces with genuine deformations in codimension two. Manuscripta Mathematica, v. 140, p 621-643, 2013.

6. de Mattos, Denise; PERGHER, PEDRO LUIZ; DOS SANTOS, EDIVALDO. Borsuk-Ulam theorems and their parametrized versions for spaces of type (a,b). Algebraic and Geometric Topology, v.13, p.2827-2843, 2013.

7. Ponce, Augusto C.; PRESOTO, ADILSON E. Limit solutions of the Chern-Simons equation. Nonlinear Analysis, v. 84, p. 91-102, 2013.

8. Nuno-Ballesteros, J. J.; ORIFICE, B.; TOMAZELLA,  J.N. The Bruce-Roberts Number of a function on a weighted homogeneous hypersurface, Quarterly Journal of Mathematics, v. 64. p. 269-280, 2013.

9. Ahmed, Imran. Ruas, Maria Aparecida Soares. TOMAZELLA, J. N.. Invariants of topological relative right equivalences, Mathematical Proccedings of the Cambridge Philosophical Society,, v. 155., p. 1-9, 2013.

10. Cartellanos, Jairo ; Cordaro, Paulo D.; PETRONILHO, GERSON, Gevrey vectors in involutive tube structures and Gevrei regularity for the solutions of certain classes of semilinear systems. Journal d'Analyse Mathématique, v. 119, p. 333-364, 2013.

11. Gorsky, J.; Himonas, A. Alexandrou, Holliman, C. PETRONILHO, G. The Cauchy problema of a periodic higher order KdV equation in analytic Gevrey spaces. Journal of Mathematical Analysis and Applications, v. 405, p. 349-361, 2013.

12. Gonçalves, Alexandre C.; DO NASCIMENTO, A. S., Interfaes in some elliptic nonlinear boundary value problems on Riemannian manifolds: necessary condition an location. Journal of Mathematical Analysis and Applications, v. 400, p. 575-584, 2013.

13. RODRIGUES, RODRIGO DA SILVA, Positive solutions for classes of positone/semipositone systems with multiparameters. Electron. J. Diff. Equ., Vol. 2013 (2013), No. 192, pp. 1-10.

14. Llibre, Jaume; MEREU, ANA C., Limit Cycles for discontinuous generalized Lienard polynomial differential equations. Electron. J. Diff. Equ., Vol. 2013 (2013), No. 195, pp. 1-8.

15. Cordova, Norbil; Mattos, Denise; DOS SANTOS, EDIVALDO L.. Degree of equivariant maps between generalized G-manifolds, J. of Fixed Point Theory and its Applications, V. 13(2013), pp. 163-173.

 

16. Mattos, Denise; Monis, T. F. M., DOS SANTOS, EDIVALDO L.. Relative Borsuk Ulam Theorems of Spaces with a Free Z-action, Bulletin  of the Polish Academy of Sciences Mathematics, V. 61((2013), pp. 71-77.

17. BAROSTICHI, RAFAEL; Cordaro, Paulo. D.; PETRONILHO, GERSON . On the Borel property for solutions to systems of complex vector fields, Mathematische Nachrichten, V. 286(2013), pp 1439-1451.

18. Carvalho, Silas L. ; DE OLIVEIRA, CÉSAR R. . Spectral and dynamical properties of sparse one dimensional continuous Schrödinger and Dirac operatores, Proccedings of the Edinburgh Mathematical Society, V. 56(2013), p.1-34.

19. Guimarães, M. B.; RODRIGUES, RODRIGO DA SILVA. Elliptic equations involving linear and superlinear terms and critical Caffarelli-Kohn-Nirenberg exponent with sign-changing weight functions, Communications on Pure and Applied Analysis, V. 12(2013), p.2697-2713.

20. NuñoBallesteros, J. J., ORIFICEOKAMOTO, B.; TOMAZELLA, J. N. . The vanishing Euler characteristica of an isolated determinnantal singularity, Israel Journal of Mathematics, v. 2, p. 121, 2013.

21. Crabb, Michael; PERGHER, P. L. Q.. Limiting Cases of Boardman's Five Halves theorem. Edinburgh Mathematical Society, Proccedings, v. 56, p. 723-732, 2013.

22. Capelato, Erika; SCHIABEL, KARINA . Perturbation of a Nonautonomous Problem in Rˆn. Mathematical Methods in the Applied Sciences, v. 36, p. - , 2013.
 

23. Mendonça, B., TOJEIRO, R.,  Submanifols of products of space forms,  Indiana University Mathematics Journal, v. 62, p.1283-1314, 2013.

 

 

 

 

 

 

 

© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905